# SDR USAAD99041

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: 71145730016
- Condition: Ruptured
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL-PBI - FLT 1930, AT 17,000 FEET THE PRESSURIZATION FLOW LIGHT ILLUMINTED. THE CABIN WAS CLIMBING AT 500-600 FPM WITH THE OUTFLOW VALVE COMPLETELY CLOSED IN BOTH AUTO AND MANUAL. THE ENGINES WERE SET AT CRUISE POWER (.15) EPR.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FLEX SLEEVE IN THE RIGHT PACK TEMP CONTROL VALVE SUPPLY LINES.  (M)
